# SDR FDEA201507232350

- Difficulty date: July 23, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 270 hours, 14,709 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381310620010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK AT -Y1456 A BIT FWD OF FRAME 40 HAS CORROSION.  REMOVED CORROSION & FOUND TO BE OUT OF LIMITS D=0.046" L=3" W=1.125".  REMOVED SEAT TRACK IAW 51-40-21.  LOCATED & DRILLED HOLES AT NEW SEAT TRACK IAW SRM 51-40-44.    INSTALL NEW SEAT TRACK IAW SRM 51-40-21.  TOP COAT IAW SRM 51-75-10.  CLASSIFIED AS CAT A MAJOR REPAIR.
